# SDR AALA202309055714

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A320*
- Aircraft serial: 6523
- Aircraft time: 25,104 hours, 10,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 148419
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 25,104 hours, 10,001 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY PATH SEAT LIGHTING INOPERATIVE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 13WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
